# SDR AALA202205272543

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737
- Aircraft serial: 29529
- Aircraft time: 59,616 hours, 24,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN SEAT TRACK AT STA 521 AND LEFT BUTT LINE 45.5 HAS A LIMITED TIME REPAIR. REPAIRED SEAT TRACK WITH SPLICE PER SRM 53-00-52-2R.
